On the spectral sequence associated to a multicomplex

Livernet, M., Whitehouse, S. orcid.org/0000-0002-7896-506X and Ziegenhagen, S. (2020) On the spectral sequence associated to a multicomplex. Journal of Pure and Applied Algebra, 224 (2). pp. 528-535. ISSN 0022-4049



Copyright, Publisher and Additional Information: © 2019 Elsevier. This is an author produced version of a paper subsequently published in Journal of Pure and Applied Algebra. Uploaded in accordance with the publisher's self-archiving policy. Article available under the terms of the CC-BY-NC-ND licence (https://creativecommons.org/licenses/by-nc-nd/4.0/).
Keywords: Spectral sequence; Multicomplex; Twisted chain complex
  • Accepted: 17 April 2019
  • Published (online): 8 May 2019
  • Published: February 2020
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 01 May 2019 08:30
Last Modified: 25 Nov 2021 12:32
Status: Published
Publisher: Elsevier
Refereed: Yes
Identification Number: https://doi.org/10.1016/j.jpaa.2019.05.019


Filename: 1809.00616.pdf

Licence: CC-BY-NC-ND 4.0

Share / Export